Secondary Logo

Institutional members access full text with Ovid®

Increased Muscular MDP Activity in the Lower Extremities Caused by Multiple Arterial Thromboses

Shao, Fuqiang, MD*†; Li, Na, MD; Xie, Peng, MD§; Li, Yiman, MD*; Zhang, Heng, MD

doi: 10.1097/RLU.0000000000002357
Interesting Images
Buy
SDC

Many reasons could lead to abnormal increased extraosseous tracer uptake on 99mTc-MDP bone scintigraphy. A 75-year-old man was referred a bone scintigraphy to evaluate his chest pain. The images revealed rib fractures. In addition, increased MDP activity in the muscle of the lower extremities was noted. The abnormal increased uptake in the muscles was likely related to the arterial thromboses revealed by vascular ultrasonography. The patient received interventional embolectomy.

From the *Department of Nuclear Medicine, Zigong First People's Hospital, Zigong, Sichuan;

Department of Nuclear Medicine and PET Center, Union Hospital, Tongji Medical College, Huazhong University of Science and Technology, Wuhan, Hubei;

Department of Ultrasonography, Zigong Fourth People's Hospital, Zigong, Sichuan;

§Department of Nuclear Medicine, The Third Hospital, Hebei Medical University, Shijiazhuang, Hebei; and

Department of Radiology, Dazhou Central Hospital, Dazhou, Sichuan, People's Republic of China.

Received for publication September 19, 2018; revision accepted September 24, 2018.

Conflicts of interest and sources of funding: none declared.

Correspondence to: Heng Zhang, MD, Department of Radiology, Dazhou Central Hospital, No. 56 Nanyuemiao Rd, Tongchuan District, Dazhou, Sichuan Province, 635000, People's Republic of China. E-mail: zhangheng_DZCH@yahoo.com.

Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.